Side Effects

I am taking Lipitor and have been for a couple weeks, but recently my doctor doubled my dose and I think I may be having some side effects. The most worrisome is depression and anxiety…I have Major Depressive Disorder and Generalized Anxiety Disorder, but I was stabilized on meds until my doctor double my dose of Lipitor..Now I am starting to be very depressed and extremely anxious. Nothing else has changed except for the doubling up on Lipitor and adding Benicar HTC..

Benicar lists increased anxiety as a side effect and Lipitor lists depression as a side effect..I don’t have a lot of choice,though,..I mean I do the 2 new medications….I hope as my body adjusts to the new meds..my moods stabilize because this really sucks!!! 


UPDATE-I figured out my potassium level was low because of the diuretic in the benicar htc...and that was causing the depression....I drank some tomato juice and instantly felt  great!!
 :-)

deleted66 deleted66
41-45, F
Jul 13, 2010